教師資料查詢 | 類別: 期刊論文 | 教師: 簡丞志 CHENG-CHIH CHIEN (瀏覽個人網頁)

標題:Parameter convergence of a new class of adaptive controllers
學年85
學期1
出版(發表)日期1996/10/01
作品名稱Parameter convergence of a new class of adaptive controllers
作品名稱(其他語言)
著者Zhang, Youping; Ioannou, P. A.; 簡丞志; Chien, Cheng-chih
單位淡江大學電機工程學系
出版者Piscataway: Institute of Electrical and Electronics Engineers (IEEE)
著錄名稱、卷期、頁數IEEE transactions on automatic control 41(10), pp.1489-1493
摘要A new class of adaptive control schemes for minimum-phase linear time invariant (LTI) systems has recently been developed using nonlinear design techniques which guarantee improved transient performance in addition to closed-loop stability and asymptotic tracking. In this paper we establish the parameter convergence properties of this new class of schemes in the presence of persistently exciting signals and compare them with the properties of the traditional adaptive controllers. We show that the new class of adaptive controllers has stronger parameter convergence properties in the presence of overparameterization
關鍵字
語言英文
ISSN0018-9286
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!